# SDR A6WA201441647

- Difficulty date: June 6, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R33101117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY FLOOR SKIN CRACKED AT FS 193 ON LT SIDE.  REPAIRED FLOOR SKIN IAW REO 601R-53-11-111 REV NC DATED 98-MAR-18.
